Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Pratima Hebbar, Phillip Griffiths Assistant Research Professor

Pratima Hebbar

I am a Griffiths Assistant Research Professor at the Department of Mathematics at Duke University. Prior to arriving at Duke, I completed my Ph.D. from the Department of Mathematics at the University of Maryland. The main focus of my research is asymptotic problems arising from Branching Processes, Branching Diffusions and related Dynamical Systems.

Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  https://sites.google.com/view/pratimahebbar

Teaching (Fall 2021):

  • MATH 230.04, PROBABILITY Synopsis
    Physics 154, WF 08:30 AM-09:45 AM
    (also cross-listed as STA 230.04)
  • MATH 230.05, PROBABILITY Synopsis
    Bio Sci 130, WF 12:00 PM-01:15 PM
    (also cross-listed as STA 230.05)
  • MATH 730.04, PROBABILITY Synopsis
    Physics 154, WF 08:30 AM-09:45 AM
  • MATH 730.05, PROBABILITY Synopsis
    Bio Sci 130, WF 12:00 PM-01:15 PM
Teaching (Spring 2022):

  • MATH 641.01, PROBABILITY Synopsis
    Gross Hall 318, MW 03:30 PM-04:45 PM
Office Hours:

Wednesday 9 am- 11 am for MATH 356,
Wednesday 11 am- 1 pm for MATH 230,
or by appointment
Education:

Ph.D.University of Maryland, College Park2019
Keywords:

Probability theory and stochastic processes

Recent Publications

  1. Fernando, K; Hebbar, P, Higher order asymptotics for large deviations-Part II, Stochastics and Dynamics, vol. 21 no. 5 (August, 2021) [doi]  [abs]
  2. Fernando, K; Hebbar, P, Higher order asymptotics for large deviations - Part i, Asymptotic Analysis, vol. 121 no. 3-4 (January, 2021), pp. 219-257, IOS Press [doi]  [abs]
  3. Hebbar, P, Differential Equations For Scientists and Engineers, Physics Today, vol. 73 no. 7 (July, 2020), pp. 54-55, AIP Publishing [doi]
  4. Hebbar, P; Koralov, L; Nolen, J, Asymptotic behavior of branching diffusion processes in periodic media, Electronic Journal of Probability, vol. 25 (January, 2020), pp. 1-40 [doi]  [abs]
  5. Dolgopyat, D; Hebbar, P; Koralov, L; Perlman, M, Multi-type branching processes with time-dependent branching rates, Journal of Applied Probability, vol. 55 no. 3 (September, 2018), pp. 701-727 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320